# SDR CALA2023100903002

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 102,360 hours, 19,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 187682
- Condition: Discharged
- Location: Door L1   M33093
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN L1 DOOR AREA M33093 EMERGENCY POWER SUPPLY BATTERY LOW CAPACITY, REFER TO HAECO NR NO. 9464549, SPEC NO. B777-33-3- 7019. PERFORMED BY EMP V903250 IDT BY TA308,REPLACED THE CABIN L1 DOOR AREA EMERGENCY POWER SUPPLY M33093 BATTERY AND OPERATIONAL TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 99 & AMM 33-51-00-710-801 REV 99.
